# SDR ASAA2016062317154

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 3,062 hours, 983 cycles
- System (JASC): 4960 · APU Controls
- Part: Module
- Part number: 38762871
- Part serial: AGE15212
- Condition: Failed
- Location: Apu
- Part time: 862 hours, 1,628 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND MAINTENANCE LIGHT FOR LOG ON, ON APU ID CONFIGURATION, PAGE 2.  PERFORMED LOW OIL QUANTITY BITE DEACTIVATION REF AMM 49-61-00-040-801.  REQUIRES DMM TO BE R & R DUE TO NR OF FAILURES LOGGED AS MAINTENANCE MESSAGE 49-72104. R & R APU MEMORY MODULE REF AMM 49-72-11.  OPS AND BITE CHECKED GOOD.  CLEARED MEL 49-1B.
